Mathematische Annalen

, Volume 286, Issue 1–3, pp 27–43

Sur le nombre des points rationnels de hauteur borné des variétés algébriques

  • V. V. Batyrev
  • Yu. I. Manin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Franke, J., Manin, Yu., Tschinkel, Yu.: Rational points of bounded height on Fano varieties. Invent. Math.95, 421–435 (1989)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Schanuel, S.: Heights in number fields. Bull. Soc. Math. France107, 433–449 (1979)MathSciNetMATHGoogle Scholar
  3. 3.
    Cornell, G., Silverman, J.H. (eds.): Arithmetic geometry. Berlin Heidelberg New York: Springer 1986CrossRefMATHGoogle Scholar
  4. 4.
    Serre, J.-P.: Autour du théorème de Mordell-Weil. Cours au Collège de France, 1980-81. Braunschweig: Vieweg 1989Google Scholar
  5. 5.
    Eisenbud, D., Harris, J.: The Kodaira dimensioa of the moduli spaces of curves of genus >23. Invent. Math.90, 359–388 (1987)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Mori, S.: Threefolds whose canonical bundles are not numerically effective. Ann. Math.115, 113–176 (1982)MathSciNetMATHGoogle Scholar
  7. 7.
    Langlands, R.P.: On the functional equations satisfied by Eisenstein series. (Lect. Notes Math., Vol. 544) Berlin Heidelberg New York: Springer 1976MATHGoogle Scholar
  8. 8.
    Mori, S., Mukai, Sh.: The uniruledness of the moduli space of curves of genus 11. In: (Lecture Notes Math., Vol. 1016, pp. 334–353). Springer 1983Google Scholar
  9. 9.
    Cohen, S.D.: The distribution of Galois groups and Hilbert's irreducibility theorem. Proc. Lond. Math. Soc.43, 227–250 (1981)CrossRefMATHGoogle Scholar
  10. 10.
    Vojta, P.: Diophantine approximations and value distribution theory. (Lecture Notes in Math., Vol. 1239). Berlin Heidelberg New York: Springer 1987MATHGoogle Scholar
  11. 11.
    Mori, S.: Classification of higher-dimensional varieties. In: Proc. Symp. Pure Math., Vol. 45, pp. 269–331. Providence (1987)Google Scholar
  12. 12.
    Fujiwara, M.: Upper bounds for the number of lattice points on hypersurfaces. In: Number theory and combinatorics. J. Akiyama et al. (eds.), pp. 89–96, Singapore: World Scientific 1985Google Scholar
  13. 13.
    Shparlinsky, I.E., Skorobogatov, A.N.: Exponential sums and rational points on complete intersections. Preprint 1989Google Scholar
  14. 14.
    Faltings, G.: Calculus on arithmetic surfaces. Ann. Math.119, 387–424 (1984)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Harder, G.: Chevalley groups over function fields and automorphic forms. Ann. Math.100, 249–306 (1974)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • V. V. Batyrev
    • 1
  • Yu. I. Manin
    • 2
  1. 1.Chair of AlgebraUniversité de MoscowMoscowUSSR
  2. 2.Institut Mathématique StekloffMoscowUSSR

Personalised recommendations